# SDR 97ZZZX786

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90215
- Make and model: Bell 206B
- Aircraft serial: 1698
- Engine: Allsn 250C20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 6854424
- Condition: Under Spec
- Location: Start/Gen Mt
- Part time: 3 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

3 HOURS AFTER SEAL INSTALLATION, PILOT NOTICED OIL LEAK IN STARTER/GEN AREA DURING PREFLIGHT INSP.  DURING GROUND RUN, ENG OIL WAS FOUND TO BE LEAKING AT A RATE OF 12 DROPS PER MINUTE.  STARTER/GEN WAS REMOVED AND P/N A6854424 WAS FOUND HALF OUT OF SEAL BORE.  DURING ENG INSTALLATION, SEAL WAS VERIFIED FOR PROPER INSTALLATION, 3.2 HOURS PRIOR.  SEAL IS AN FAA PMA SEAL.  SEAL WAS REMOVED FROM ENG AND OUTER DIAMETER MEASURED AT THREE DIFFERENT DEPTHS ON METAL BAND.  EACH OF THE MEASURED DIMENSIONS WERE UNDER THE REQUIRED MINIMUM SPECIFIED BY ALLISON.  SUBMITTER RECOMMENDS THAT ALL P/N 6854424 SEALS BE MEASURED FOR PROPER DIMENSION PRIOR TO INSTALLATION.
